# SDR 2001UALA01964

- Difficulty date: September 4, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 17,216 hours, 5,605 cycles
- Engine: Iae V2527A5
- Engine time: 25,082 hours, 8,894 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 25,082 hours, 8,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO NR 1 ENGINE COMPRESSOR STALL.  *S/D*  BORESCOPE INSPECTION REVEALED DAMAGED HIGH PRESSURE COMPRESSOR SIXTH STAGE BLADES AND DISBONDED RUBSTRIP, WITH  ASSOCIATED DOWNSTREAM DAMAGE.  REPLACED ENGINE.
